# SDR FDEA202509151698

- Difficulty date: September 15, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 99,048 hours, 23,606 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7795507
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK   BETWEEN STATION 1611 TO STATION 1671 X = -8.5 RIGHT HAND SIDE. EXISTING REPAIR AT MAIN DECK CARGO COMPARTMENT FLOOR SEAT TRACK BERWEEN STATION   1611 TO STATION 1671 X= -8.5 RIGHT HAND SIDE EVALUATED AND FOUND SEAT TRACK CROWN   WORN AT STATION 1662 X= -8.5 SEAT TRACK SECTIONAL REPAIR CARRIED OUT AS PER MD-11 SRM   53-00-52-2R FIGURE 201 REPAIR 1 FROM STATION 1611 TO STATION 1671, X=-8.5 RIGHT HAND SIDE.   EO #1-5100-7-5001 B7 PT1 TITLE: STRUCTURE-REPAIR CATALOG-MD-11- REPAIR IDENTIFICATION &   TRACKING REQUIREMENTS 14 CFR 121.707. ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
